2019
Том 71
№ 8

All Issues

Anniversaries (Russian)

Eightieth birthday of Academician N. N. Bogolyubov

Editorial Board

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1155

Brief Communications (Russian)

N. N. Bogolyubov's research in mathematics and theoretical physics

Mitropolskiy Yu. A., Parasyuk O. S., Petrina D. Ya., Samoilenko A. M., VIadimirov V. S.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1156–1164

Article (Ukrainian)

Rate of harmonic approximation on compacta in R3

Andrievskii V. V.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1165–1169

Article (Ukrainian)

One-parameter subgroups of the generalized Poincare group p(2, n) and their invariants

Barannik L. F., Lagno V. I.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1169–1172

Article (Ukrainian)

Averaging of systems containing strongly oscillating functions of phase variables

Belikov S. A.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1173–1178

Article (Ukrainian)

Generalized nilpotency of the multiplicative group of a group ring

Bovdi A. A., Khripta I. I.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1179–1183

Article (Ukrainian)

Limit theorems on the convergence of infinite products for parametric stochastic operator systems

Butsan G. P., Kazachenko M. Yu.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1184–1192

Article (Ukrainian)

Existence of a smooth solution in a filtration problem

Degtyarev S. P., Gusakov V. N.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1192–1198

Article (Ukrainian)

Two-sided estimates of solutions of operator equations

Dement'ev S. N., Yanovskii L. P.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1198–1204

Article (Ukrainian)

Spectral decomposition of functions of matrices associated with finite solvable groups

Zhdanova Yu. D.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1204–1207

Article (Ukrainian)

Expansion of the characteristic functional of a linear stochastic system into power series

Zadorozhny V. G.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1207–1214

Article (Ukrainian)

Instability of a vertical rotation of a heavy body

Koshlyakov V. N.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1214–1221

Article (Ukrainian)

Solution of overdetermined and underdetermined elliptic problems with nonsmooth data

Krein S. G., L'vin S. Ya.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1222–1225

Article (Ukrainian)

Control of a Markov process in a problem with constraints

Kudryavtsev D. I.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1226–1230

Article (Ukrainian)

Factoriality of the projective limit of factorial rings

Marenich E. E.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1231–1234

Article (Ukrainian)

Additivity of complexity and Haken's method in the topology of three-dimensional manifolds

Matveev S. V.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1234–1239

Article (Ukrainian)

Analog of a ternary ring for generalized polygons

Medvedev V. K.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1239–1244

Article (Ukrainian)

Idempotent measures on compact semi-hypergroups

Onipchuk S. V.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1244–1247

Article (Ukrainian)

Semilinear elliptic equations in Rn with nonstabilizing coefficients

Pankov A. A.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1247–1251

Article (Ukrainian)

Increase and decrease of subharmonic functions in a cone

Rashkovskii A. Yu.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1252–1258

Article (Ukrainian)

Irregular semi-Markov processes

Ruzhevich N. A.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1258–1262

Article (Ukrainian)

Deviation of level lines and their orthogonal trajectories under univalent convex maps of the unit disc

Butenko A. A., Sizhuk P. I.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1263–1267

Article (Ukrainian)

Stability estimates of linear stochastic systems

Khusainov D. Ya., Kozhametov A. T.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1267–1273

Article (Ukrainian)

Theory of Newton majorants and diagrams of the functions, given by a table, and its application

Tsegelik G. G.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1273–1276

Article (Ukrainian)

Moment functions of processes in some mechanical systems

Alekseev V. M.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1277–1279

Article (Ukrainian)

Neumann problem for the operator of elasticity theory

Bulavenko E. V.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1279–1281

Article (Ukrainian)

Convergence of moments in a random central limit theorem

Kubatski K. S.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1282–1286

Article (Ukrainian)

Boundary-value problems for a fourth-order system of differential equations

Malovichko V. A.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1286–1287

Article (Ukrainian)

Exponential characteristic of a linear differential equation of first order in a Banach space

Orlik L. K.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1288–1289

Article (Ukrainian)

Mean arrival times of sets for Markov chains

Filonov Yu. P.

Ukr. Mat. Zh. - 1989νmber=11. - 41, № 9. - pp. 1290–1292